# SDR SIMA200209419

- Difficulty date: March 27, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clip
- Part number: S52176226210
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CLIPS ON PAX DOOR INTERCOSTAL TO CENTER RIB ABOVE VENT DOOR CORRODED.  REPLACED CLIPS ON PASSENGER DOOR INTERCOSTAL IAW SRM 51-25-02.  (M)
